S smpat04 0 Nov 13, 2008 #1 Anyone ever feel tired like 8 hrs after they take pills? This usually happens after i've been on the pill for a month or so. --Patrick
Anyone ever feel tired like 8 hrs after they take pills? This usually happens after i've been on the pill for a month or so. --Patrick
L limestix 0 Nov 13, 2008 #2 Your pills probably contain caffeine and after the effects wear off you feel tired.
W wuyiwl 0 Nov 16, 2008 #4 wu yi weight loss Some time weight loss pills make reaction on the body. If you are high blood pressure patient or you have some other disease, consult you doctor before using weight loss products. ____________________ Last edited: Nov 16, 2008
wu yi weight loss Some time weight loss pills make reaction on the body. If you are high blood pressure patient or you have some other disease, consult you doctor before using weight loss products. ____________________